Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 1 > An Analytic Approach of some Conjectures Related...
< Back to Volume

An Analytic Approach of some Conjectures Related to Diophantine Equations

Full Text PDF

Abstract:

Our purpose in this paper is to show how much diophantine equations are rich in analytic applications. Effectively, those equations allow to build sequences, series and numbers. The question of the analytic proof of some theorems remains of course, we will see it in this communication. We will make also an allusion to the Fermat numbers (x2i) and will see how this problem of the proof is actual and how it can be solved using the sequences and series.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 1)
Pages:
29-40
DOI:
10.18052/www.scipress.com/BMSA.1.29
Citation:
J. Ghanouchi "An Analytic Approach of some Conjectures Related to Diophantine Equations", Bulletin of Mathematical Sciences and Applications, Vol. 1, pp. 29-40, 2012
Online since:
Aug 2012
Authors:
Export:
Distribution: